Hello, I have a teen who has had asthma since she was very young. She was a very thin girl before she started having the attacks. After the third attack, the doctors put her on a whole lot of drugs including flovent, albuterol,severnt, intal and another one. When she started taking these drugs, she started to gain a lot of weight. She does not eat too much but she cannot get the weight off at all. I am very worried about her. She also uses too much of albuterol and she runs out of the drug in a few weeks’ time. She has a really large middle and her face looks puffy and she looks really unhealthy. Her weight has also made her hunch. I really want to see my daughter healthy again and I was wondering if you know whether I can get her off flovent and get her to take some other drugs. The doctors say that these steroids cannot really make her gain so much weight but I do not buy that. I think it has to do with the drugs. Does anyone has any insights into this? I would really appreciate any kind of help. Thank you.